# SDR REXA2025071500726

- Difficulty date: June 13, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 39,407 hours, 27,682 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Angle
- Part number: AV67021186
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON DRAG ANGLES LH FWD SIDE AT VERTICAL STABILIZER. DRAG ANGLES FWD TO LH SIDE AT VERTICAL STABILIZER WERE REPAIRED PER CRJ900 SRM 55-31-00-201-001-A01
